# SDR 2007UALA05323

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 56,442 hours, 30,606 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Bulb
- Part number: JKL737
- Condition: Inoperative
- Location: Nr 2 Fire Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE HANDLE ONE LIGHT BULB BURNED OUT.  SUSPECT BURNED OUT LIGHT BULB. REPLACED LAMP. AC OK FOR SERVICE.
